# SDR P5CA9700052

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT HORIZONAL STABILIZER LEADING EDGE.  REPAIRED DENT PER BAC SRM 51-10-01 AND PERFORMED NDT INSPECTION PER BAC NDTM 51-00-00, PART 6 FIG 4.
